AGENDA



Facilitator / Facilitadora: Shanna Moon

CAC Meeting / de la reunión Tuesday, July 9, 2024 5:00 P.M. – 7:00 P.M.

Scribe / Escriba: Deedee Bloomer **Zoom Meeting** / Reunión de Zoom https://zoom.us/j/83722298812 Location: Hybrid Or In-Person at: 819 NE 3rd St., McMinnville OR 97128 Lugar: Dial-In: Meeting ID / ID de la Reunión: 837 2229 8812 Llamar a la Dial in / Llamar: +1 346 248 7799 reunión: Cell Phone controls / Controles del teléfono celular: Press / Presione: *6 mute(silenciar) / unmute(reactivar el micrófono) *9 raise your hand(para levantar la mano) *Alejandra Cortes, Alisha Overstreet, Cassie MacPherson, *Dan Cushing, Attendees: *DeAnn Carr, Deedee Bloomer, Emily Johnson, *Guadalupe Vega, *Hope Asistentes: Caldwell, Jeff White, Jeanne McCarty, Jenefar de Leon Cossey, *Jenna Harms, *Jennifer Laine, *Jill Roe, *Kristty Zamora-Polanco, *Larry Soderberg, Laura Bivens, Maribel Dobbins, Rachel Flores, Rosio Hernandez, *Seamus McCarthy, *Shela Pennington, Shanna Moon, *Shannon Buckmaster, Shay Mooster, *Suey Linzmeier, Tyler Hartman, Danielle Russell, *Manda Palmertree, Beto Reyes, Caitlin Nemeth, Dawn Sport Spanish Interpreter – Maria Layne Review Agenda / Programa Materials: • Executive Brief / Resumen ejecutivo Revisiónde **Materiales: Meeting Norms:** Courtesy: respecting time & each other Normas de la CARE Agenda: staying on topic reunión: Roles: taking responsibility, prepare by reviewing materials Evaluation: meeting the goal and following norms Cortesía: respetar el tiempo y a los demás **ATENCIÓN** Programa: mantenerse en el tema de la conversación Papeles: asumir responsabilidad, prepararse revisando los materiales Evaluación: alcance de objetivos y cumplimiento de las

(A) Action / Acción, (D) Decision / Decisión, (I) Informational / Informativo, (P) Presentation or Handout / Presentación o Folleto

normas

Time	Topic(s)	Details / Notes / Action Items	Name
5:00 P.M.	Welcome	Welcome/Tech/Review Agenda – Ice Breaker	All
(10 min.)	Bienvenidos	The CAC welcomes Dawn Sport as a guest and potential new CAC member	

Time	Topic(s)	Details / Notes / Action Items	Name
5:10 P.M. (5 min.)	Vote	CAC Co-Chair Voting	Emily Johnson
(6)		Jeff White has been the single co-chair for the past year as the second co-chair seat has remained unfilled. At the last CAC meeting Jeff opened the floor for co-chair nominations, none given at that time. CAC members were encouraged to email or call Shanna and/or Emily for nominations.	Jeff White
		Rachel Flores sent in a nomination for co-chair	
		Moment taken for any other nominations, none made	
		The CAC needs a formal vote for a second co-chair • Jeff opened a motion to nominate Rachel Flores for co-chair	
		 Alisha second the motion All in agreement to elect Rachel Flores for CAC co-chair No objections 	
5:15 P.M. (30 min.)	CHIP Progress Report	Collaborative Community Health Improvement Plan Progress Report Update Slide deck shared on screen and available in the handout packet	Shanna Moon Emily Johnson
		Want to push out to a 9 year cycle Social Determinates of Health Goal - Want to make this an iterative and continuous process Next cycles starts in 2027	
		 Highlights of work done Funded different programs Supported childbirth education Nutrition classes in Spanish Veggie Rx Pilot for pregnant individuals Food panty builds/capital improvements Bagged lunch program Tribal Transitional Housing program Responder Life Peer support program Vehicle purchases for program expansion Transportation for Survivors of DA 	
5:45 P.M. (15 min.)	CAC Feedback	Recruitment Flyer Feedback Recruitment flyer shown on screen for review. The flyer is intended to recruit new members and content will need to be	Jenefar de Leon Cossey

Time	Topic(s)	Details / Notes / Action Items	Name
		reviewed by OHA	Shanna
		Feedback:	Moon
		Too wordy, no pictures	
		 Like the design – note BOLD 2 hours a month 	
		Font feels like its yelling at you – minimize all capitals	
		 Is there a dyslexia friendly version? 	
		Half sheet version possible	
		One language on one document to avoid confusion	
		Need to narrow down the "What" section on the flyer to one bullet point	
		Group was asked to define a "What" bullet point for the flyer and send it to Emily and Shanna with in the next few days.	
		Action Item: Compile all of the CAC recruitment language and send it to Jenefar	
		Next step is to take feedback from group and make edits to the flyer	
		Preferred Language Cards	Shay Mooster
		from OHA to be updated	MOOSIEI
		Half sheet	
		Translated to all languages in Yamhill County	
		To have them in clinics	
		At community events with non-English speaking	
		Deaf and Hard of hearing card from OHA can be translated into braille.	
6:20 P.M. (5 min.)	Policy Review	Member Rights and Protections Policy (Cheat Sheet for member facing policies)	Emily Johnson
		Group discussed the length of the policies	
		Action Item: Add disclaimer to YCCO website about policy summaries.	
ACENDA (AC Meeting, July 9.	2024	3 of 5

Time	Topic(s)	Details / Notes / Action Items	Name
		Summary of longer policy – it does not say it's a summary, needs to say it.	
		 How would we explain this on the website? 	
		At the next meeting – take time to review further	
6:15 P.M. (5 min.)	Community Relations Update	Social Media 101: Your Complete Guide to Social Media Basics	Jenefar de Leon Cossey
		This slide deck has been shared with the CAC before, this is a refresher for the new members	Beto Reyes
		5 recruitment leads in under a month from social media	Shanna Moon
		Beto For the month of June to August 1300 touch points in 3 month, most in McMinnville	
		One on one meetings with all CAC member by Beto Open invitation for meeting with Beto at any time	
		Trying to make the meeting more accessible for all members. Want to hear about barriers to get to the CAC meeting.	
6:40 P.M (10 min.)	OHA Update(s) Registro y actualizacio nes	No discussion – Out of time	Kristty Zamora- Polanco
6:50 P.M. (10 min.)	Early Learning Updates	No discussion – Out of time	Maribel Dobbins
6:55 P.M. (5 min.)	Action Item Update(s) and Review	 Action Items Add disclaimer to YCCO website about policy summaries Compile all of the CAC recruitment flyer language and send it to Jenefar de Leon Cossey Email out any EL HUB and OHA IA Updates 	Deedee Bloomer
7:00 P.M.	Adjourn Cierre	For the Good of the Order (Por el bien del orden)	Shanna Moon

Next CAC Meeting: October 8, 2024

Respectfully submitted,
Deedee Bloomer, YCCO Integrated Systems Coordinator